Mental Health Support
20,814 members12,648 posts

Venlafaxine

Hi, I've been on venlafaxine for about 10 ,years and am going through the menopause, they seem to have worked fine until about a year ago, so I decided to lost weight, well I lost 5 and 1/2 stone but over the last 6 months have put some back on, then I started dieting again, only to spiral down and gorge myself, I just seem to yo yo, one minute I'm dieting exercising, then bang I start stuffing my face, my moods are all over the place , I feel anxious all the time, even hipper at times, I did think maybe the venlafaxine has stopped working, I take 150mg per day, I can't sleep, and starting to feel pent up, the only thing I noticed that hasn't come back is the right ring around my throat when I'm really anxious, can anyone suggest anything to help is it because of the menopause that feel like this

2 Replies
oldestnewest

Hello Jayne52227

Thank you for your message. It sounds as if things are not easy for you at the moment.

You will definitely need to see your doctor to discuss the things you suggested. It may be that they will need to assess your medication and make changes.

Let us know how you get on and our very supportive members may have more help and support for you.

Take care and best wishes

1 like
Reply

I've been on the same meds for about the same length of time about 18 months ago the anxiety started to come back my gp up the dose a little and everything settled back down again. I was happy enough to up the med if I get 8/10 years again I'd be happy to up more. I don't have any side effects and I can live an normal life

1 like
Reply

You may also like...